# SDR COMA0560768

- Difficulty date: January 4, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 24,874 hours, 22,326 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5543 - CABIN DOOR WARNING.  INSPECTED DOOR AND WARNING SYSTEM, NO DEFECTS FOUND.
